# SDR CWQA20240528001

- Difficulty date: May 24, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N18CZ
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9751
- Aircraft time: 2,920 hours, 1,066 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Te Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CREW RECEIVED A FLAPS FAILS AMBER CASS MESSAGE WITH SLATS INDICATING OUT AND FLAPS INDICATING 0 DEGREES.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED. MAINTENANCE EVALUATION FOUND PIN 3 CONTACT OPEN/BROKEN IN CONNECTOR MT74J1 FOR RH #2 SKEW SENSOR, PIN 3 WAS REPLACED.   THE SLAT FLAP CONTROL UNIT(SFCU) WAS DOWNLOADED AND SENT TO OEM FOR EVALUATION.  LATCHED FAULTS WERE CLEARED, AND FOLLOWING COMPONENTS WERE REPLACED BASED ON FAULT MESSAGES, #1 SFCU, LH #2 AND RH #2 SKEW SENSORS.  FLAPS FUNCTIONED NORMAL AND NOTED TO MOVE SMOOTHLY.  ELECTRICAL RIGGING OF FLAPS AND SLATS PERFORMED, ALL TESTS AND INDICATIONS NORMAL. SUBSEQUENT FLIGHT PERFORMED WITH NO ISSUES.
